JournalsifbVol. 11, No. 2pp. 317–330

On the shape derivative for problems of Bernoulli type

  • Karl Kunisch

    Karl-Franzens-Universität Graz, Austria
  • J. Haslinger

    Charles University, Praha, Czech Republic
  • K. Ito

    North Carolina State University, Raleigh, United States
  • T. Kozubek

    VSB-Technical University Ostrava, Czech Republic
  • G. Peichl

    Karl-Franzens-Universität Graz, Austria
On the shape derivative for problems of Bernoulli type cover
Download PDF

Abstract

The shape derivative of the cost functional in a Bernoulli-type problem is characterized. The calculation of the derivative of the cost does not use the shape derivative of the state variable and is achieved under mild regularity conditions on the boundary of the domain.

Cite this article

Karl Kunisch, J. Haslinger, K. Ito, T. Kozubek, G. Peichl, On the shape derivative for problems of Bernoulli type. Interfaces Free Bound. 11 (2009), no. 2, pp. 317–330

DOI 10.4171/IFB/213